Translator Disclaimer
2017 Existence of rotating-periodic solutions for nonlinear systems via upper and lower solutions
Xue Yang, Yu Zhang, Yong Li
Rocky Mountain J. Math. 47(7): 2423-2438 (2017). DOI: 10.1216/RMJ-2017-47-7-2423

Abstract

This paper concerns the existence of affine-periodic solutions for nonlinear systems with certain affine-periodic symmetry. The existence result is actually proved based on the existence of upper and lower solutions and the conditions on them. Some applications are also given.

Citation

Download Citation

Xue Yang. Yu Zhang. Yong Li. "Existence of rotating-periodic solutions for nonlinear systems via upper and lower solutions." Rocky Mountain J. Math. 47 (7) 2423 - 2438, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2423

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 1385.34032
MathSciNet: MR3748236
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2423

Subjects:
Primary: 34C25, 34C27

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top